# SDR P5CA2016062900158

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 16,170 hours, 2,785 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 654466252306
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RAM AIR OUTLET HINGE FOUND LOOSE.  NR 1 RAM AIR OUTLET LOOSED HINGE, REPLACED IAW SRM 51-10-02 AND FASTENERS INSTALLED SRM 51-40-02 AND SHEET 6, REV A.
